# SDR 2A6R20131105001

- Difficulty date: October 30, 2013
- Submitted: November 5, 2013
- Operation: General aviation
- Aircraft: N106HN
- Make and model: Snias AS350B2
- Aircraft serial: 2818
- Aircraft time: 9,239 hours, 30,110 cycles
- Engine: Tmeca ARRIEL1
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Actuator
- Part number: AC7244
- Part serial: BV061
- Condition: Binding
- Location: Main Rotor
- Part time: 18,155 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE GROUND RUN, PILOT INFORMED ONBOARD MECHANIC THAT CYCLIC STICK WAS HARD TO PUSH TO THE RT WHILE PERFORMING FLIGHT CONTROL CHECK.  R & R BOTH LATERAL CONTROL SERVO ACTUATORS AND PERFORMED RIG CHECK OF MAIN ROTOR. OPS CHECK FLIGHT WAS SUCCESSFUL.
